On topological behavior of solutions of some algebraic differential equations

Approved

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
G. Barsegian, I. Laine, D. T. Lê

Publication channel information

Title of journal/series
Complex variables and elliptic equations
ISSN (print)
1747-6933
ISSN (electronic)
1747-6941
ISSN (linking)
1747-6933
Publication forum ID
53873
Internationality
Yes

Detailed publication information

Publication year
2008
Journal/series volume number
53
Page numbers
411-421
Language of publication
English

Co-publication information

International co-publication
Yes